A moving window approach for nonparametric estimation of the conditional tail index - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Multivariate Analysis Year : 2008

A moving window approach for nonparametric estimation of the conditional tail index

Abstract

We present a nonparametric family of estimators for the tail index of a Pareto-type distribution when covariate information is available. Our estimators are based on a weighted sum of the log-spacings between some selected observations. This selection is achieved through a moving window approach on the covariate domain and a random threshold on the variable of interest. Asymptotic normality is proved under mild regularity conditions and illustrated for some weight functions. Finite sample performances are presented on a real data study.
Fichier principal
Vignette du fichier
gardes-girard2.pdf (250.88 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

inria-00124637 , version 1 (15-01-2007)
inria-00124637 , version 2 (13-06-2007)

Identifiers

Cite

Laurent Gardes, Stéphane Girard. A moving window approach for nonparametric estimation of the conditional tail index. Journal of Multivariate Analysis, 2008, 99 (10), pp.2368-2388. ⟨10.1016/j.jmva.2008.02.023⟩. ⟨inria-00124637v2⟩
257 View
351 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More